# SDR AALA20000916

- Difficulty date: May 27, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N11060
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 470
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS BETWEEN SEAT ROW 12B TO 15B INOPERATIVE.  REPLACED EMERGENCY EXIT SPLICE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
